# SDR CA130214020

- Difficulty date: January 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

(CAN) TSB REPORTED ON FEB 5, 2013  SHORTLY AFTER TAKEOFF, SMOKE EMANATED FROM THE COCKPIT AND CABIN VENTS.  THE FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO ORIGIN.  THE ACFT LANDED SAFELY WITHOUT FURTHER INCIDENT.  ARFF INSPECTED THE ACFT, THERE WAS NO INDICATION OF SMOKE OR FIRE.  THE ACFT WAS INSPECTED BY MAINTENANCE, AND THE APU PLACED ON MEL FOR DEICE FLUID CONTAMINATION.
